Nematic order in square lattice frustrated ferromagnets

NSP Shannon, T Momoi, P Sindzingre

Research output: Contribution to journalArticle (Academic Journal)peer-review

205 Citations (Scopus)
Translated title of the contributionNematic order in square lattice frustrated ferromagnets
Original languageEnglish
Pages (from-to)1 - 4
Number of pages4
JournalPhysical Review Letters
Volume96 (2, 027213)
DOIs
Publication statusPublished - Jan 2006

Bibliographical note

Publisher: American Physical Society

Cite this